Dear Doctor my both for head (side of my eyes getting

Patient

Q: Dear Doctor
my both for head (side of my eyes getting black shadows colour changing .Iam using hair dyes last 8 years (begeion)natural dye. or due to sun exposing . daily Iam travelling daily 250 Kms to and fro.Iam in UAE. can you tell why it is and what I have to apply my face.

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I am getting many pimples on my face . and how can i make my face white in colour in few days .

Q: I am a fairly light skinned white male. I am going to the beach this summer and was going to start taking TANAMIN pi...

Q: My 5 year old daughter gets these red rashes on her body anytime i apply sunscreen on her. I was told by our family ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews